MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. TRINICA SELF DRILLING SCREW VARIABLE, 4.2X16MM; SEE H10

ZIMMER BIOMET SPINE INC. TRINICA SELF DRILLING SCREW VARIABLE, 4.2X16MM; SEE H10
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: trinica(r) anterior cervical plate system, trinica(r) select anterior cervical plate system.Reference reports 3012447612-2021-00020 thru 3012447612-2021-00027.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a screw fractured and backed out post-op, which caused the construct to be unstable and fusion was not achieved.Additionally, the cage was found to be cracked.A 2-level plate, 6 screws, and cage were removed during a revision surgery.This is report two of eight for this event.
 
Additional Manufacturer Narrative
Added information to d3: email address, d8, h6: component codes, health effect-impact code, type of investigation, investigation findings, investigation conclusions corrected information in h3 this follow-up report is being submitted to relay additional information and initially corrected information.Summary the complaint is confirmed for one (1) of six (6) returned 10x4.2mm sd var scr (pn 07.00812.0xx) for the failure of screw fractured and migrated post-operation.The complaint is confirmed for five (5) of six (6) returned 10x4.2mm sd var scr (pn 07.00812.0xx) for the failure of construct did not provide fusion.Medical records were provided in form of x-rays.The provided x-rays confirms that an implant was migrated.Visual inspection of the returned screw (07.00812.007 lot nbr) revealed the screw (ln nbr) is fractured.Potential cause despite the products were returned for evaluation, root cause can't be established.Patient conditions and events prior to the surgery are not known.Insufficient information was provided.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
TRINICA SELF DRILLING SCREW VARIABLE, 4.2X16MM
Common Device Name
SEE H10
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11302425
Report Number3012447612-2021-00021
Device Sequence Number753815
Product Code KWQ
UDI-Device Identifier00889024324053
UDI-Public(01)00889024324053(10)NOB
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number07.00812.007
Device Lot NumberNOB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;